# SDR SWAA2024120974349

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 63,456 hours, 40,793 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Tank
- Condition: Abnormal
- Location: #1 Tank
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, O
- Precautionary procedure: A, O

## Discrepancy

MID FLIGHT NOTICED ABNORMAL FUEL DECREASING. NOTICED UP TO 700 LBS FUEL IMBALANCE. NO TRANSFER OF FUEL FROM TANK TO TANK. NO 1 TANK LOW. PHX PERFORMED COMPARISON CHECK & VERIFIED #1 TANK IS 700 LBS LOW. NEEDS THE BOX HOOKED UP FOR TROUBLESHOTING. AFTER TROUBLESHOOTING PLEASE NOTIFY MX CONTROL TO SET UP TANK DIVE.  PERFORMED COMPARISON CHECK (DRIP STICKS) AND FOUND #1 TANK 700 LBS LOW. OK TO CONTINUE PER MEL 28-6-01; SP-1; SP-3; SP-28. FOUND PROBE F7R  OUT OF LIMITS.  REMOVED AND REPLACED TANK UNIT F1 THRU F12 AND THE COMPENSATOR ON THE L/H WING FQIS IAW AMM 28-41-21. OPS CHECK AND LEAK CHECK GOOD.
